MathSciNet Relay Station
MathSciNet bibliographic data
MR1079905 35A20 (35F20)
Gérard, Raymond; Tahara, Hidetoshi Holomorphic and singular solutions of nonlinear singular first order partial differential equations. Publ. Res. Inst. Math. Sci. 26 (1990), no. 6, 979–1000.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement